Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Germs of holomorphic vector fields in $\mathbb{C}^m$ without a separatrix


Authors: I. Luengo and J. Olivares
Journal: Trans. Amer. Math. Soc. 352 (2000), 5511-5524
MSC (2000): Primary 32S65
Published electronically: August 8, 2000
MathSciNet review: 1781274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We prove the existence of families of germs of holomorphic vector fields in $\mathbb{C}^m$ without a separatrix, in every complex dimension $m$ bigger than or equal to 4.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32S65

Retrieve articles in all journals with MSC (2000): 32S65


Additional Information

I. Luengo
Affiliation: Facultad de Ciencias Matemáticas, Universidad Complutense, Madrid, E-28040, España
Email: iluengo@eucmos.sim.ucm.es

J. Olivares
Affiliation: Centro de Investigación en Matemáticas, A.P. 402, Guanajuato, 36000, México
Email: olivares@fractal.cimat.mx

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02677-5
PII: S 0002-9947(00)02677-5
Received by editor(s): December 5, 1997
Published electronically: August 8, 2000
Additional Notes: Supported by DGICYT (Spain) PB97-0284-C02-01
Partially supported by CONACYT (Mexico) Projects 3398-E9307, 0324P-E9506 and Postdoctoral Grant 963052, at Dto. Álgebra, Geometría y Topología, U. Valladolid
Article copyright: © Copyright 2000 American Mathematical Society